MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number 3600
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr was stuck on the guidewire.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified artery.A 1.50mm rotapro and rotawire extra support were selected for use.Following the procedure, during removal, it was noted that the rotawire was kinked within the rotapro advancer and the burr were stuck on the wire, close to the lesion.The rotapro and rotawire were removed and replaced.Procedure was completed and there were no patient complications reported.

Brand Name
ROTAWIRE AND WIRECLIP TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18705922
Report Number2124215-2024-07648
Device Sequence Number12320828
Product Code MCX
UDI-Device Identifier08714729195573
UDI-Public08714729195573
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2025
Device Model Number3600
Device Catalogue Number3600
Device Lot Number0032221089
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Initial Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown